MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd F&P Evaqua 2; Breathing Circuit

Fisher & Paykel Healthcare Ltd F&P Evaqua 2; Breathing Circuit
Model Number RT266
Medical Device Problem Codes Crack (1135); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher & paykel (f&p) healthcare field representative, that an rt266 infant dual-heated evaqua2 breathing circuit failed the pre-use ventilator leak test due to a crack on the dome of the mr290v vented autofeed humidification chamber provided with the breathing circuit kit.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4) the subject mr290v vented autofeed humidification chamber provided with the rt266 infant dual-heated evaqua2 breathing circuit has been returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.A follow up report will be provided upon completion of our investigation.

Brand Name
F&P Evaqua 2
Common Device Name
Breathing Circuit
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key50877282
Report Number9611451-2026-02793
Device Sequence Number9314343
Product Code BZE
UDI-Device Identifier09420012431103
UDI-Public(01)09420012431103(10)2104274630(11)260406(17)310406
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT266
Device Catalogue NumberRT266
Device Lot Number2104274630
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown